# SDR UIEA2023122401011

- Difficulty date: December 24, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 89,576 hours, 15,081 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2BIF
- Part serial: 702107
- Condition: Smoke
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THROUGH 800FT EICAS "CREW REST SMOKE". NOTICED HAZE COMING FROM CREW REST AREA.Â  MESSAGE DISAPPEARED ON DECENT THROUGH 3500FT.( REPLACED #3 ENGINE THEN OPERATIONAL AND LEAK CHECKS NORMAL IAW W/C 71-099-02-01 AND SMELL CHECK NORMAL IN COCKPIT AND CREW REST PER AMM 71-00-00.  )
